Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i5.70
pages 61-69

Regression Modeling and its Application to the Problem of Prediction of Space Weather

Alexey S. Parnovskiy
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Kiev, Ukraine

RESUMO

A new method for simulation of nonlinear discrete dynamical systems with unknown dimension on the example of the problem of forecasting space weather. The proposed method allows to predict the system’s output several steps ahead, determine its dynamic characteristics, as well as identify significant and insignificant input parameters, which leads to the construction of the phenomenological model of the system.


Articles with similar content:

POTENTIAL PERFORMANCE OF THE COMMUNICATION SYSTEMS USING AUTOCORRELATION RECEPTION OF SHIFT-KEYED NOISE SIGNALS
Telecommunications and Radio Engineering, Vol.73, 2014, issue 11
R. M. Didkovski, Mikhail E. Ilchenko, V. I. Kalinin, T. M. Narytnyk
Probability Estimation of Nonmonotonous Failure During the System M/G/m/r Occupancy Period by the Accelerated Modeling Method
Journal of Automation and Information Sciences, Vol.44, 2012, issue 3
Igor N. Kuznetsov
Realization of the Game Approach to Control of Second Order Linear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Igor F. Eryemenko, Alexander G. Gurko
On the Problem of Stabilization of Stochastic Differential-Functional Equations with Impulse Markovian Perturbations and Constant Lag. Part III
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Victor I. Musurivskiy, Vladimir K. Yasinskiy
Stability and Steadiness of the Aquatic Ecosystems
Hydrobiological Journal, Vol.53, 2017, issue 3
A. F. Alimov